Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    261. K. Divaani-Aazar and M. Tousi (Joint with M. Nikkhah),
    A criterion for dualizing modules,
    Tokyo J. Math. 38(2015), 133-143  [abstract]   
     
    262. R. Nasr-Isfahani and M. Nemati (Joint with S. Soltani),
    Homological properties of Banach modules over abstract Segal algebras,
    Math. Slovaca (to appear) [abstract]   
     
    263. M. Nemati ,
    Some homological properties of Banach algebras associated with locally compact groups,
    Colloq. Math. 139(2015), 259-271  [abstract]   
     
    264. A . Abdollahi (Joint with M. Zallaghi),
    Character sums for Cayley graphs,
    Comm. Algebra 43(2015), 5159-5167  [abstract]   
     
    265. G. Aalipour and S. Akbari,
    On the Cayley graph of a commutative ring with respect to its zero-divisors,
    Comm. Algebra (to appear) [abstract]   
     
    266. S. Akbari (Joint with M. Aaghabali, S. Friedland, K. Markstrom, and Z. Tajfirouz),
    Upper bounds on the number of perfect matchings and directed 2-factors in graphs with given number of vertices and edges,
    European J. Combin. 45(2015), 132-144  [abstract]   
     
    267. S. Akbari (Joint with K. Ozeki, A. Rezaei, R. Rotabi, and S. Sabour),
    {0, 2}-degree free spanning forests in graphs,
    Discrete Math. 338(2015), 1226-1231  [abstract]   
     
    268. Behr. Khosravi (Joint with Behn. Khosravi, bahm. Khosravi and Z. Momen),
    Recognition of some simple groups by character degree graph and order,
    Mathematical Reports (to appear) [abstract]   
     
    269. D. Kiani and S. Saeedi Madani,
    Some Cohen-Macaulay and umixed binomial edge ideals,
    Comm. Algebra (2015), DOI: 10.080/00927872.2014.952734  [abstract]   
     
    270. D. Kiani (Joint with M. Mollahajiaghaei),
    On the unitary Cayley graphs of matrix algebras,
    Linear Algebra Appl. 466(2015), 421-428  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.